MAUDE Adverse Event Report: ZIMMER BIOMET, INC. FREEDOM CONSTR HD 36MM T1 STD; PROSTHESIS, HIP

ZIMMER BIOMET, INC. FREEDOM CONSTR HD 36MM T1 STD; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 12/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: 51-108080 tprlc 133, mp t1 pps so 8x101mm, 6006745.Pt-116056 regen/rnglc, ltd 56mm sz 24, 240160.11-107124 freedom all poly cup 54mm, 782430.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2020-00315.
 
Event or Problem Description
A patient had revision right tha with cement spacers placed due to infection.Immediately postoperative it was noted that abduction was limited to about 20 degrees with impingement of the neck onto the acetabular component.Attempts were made to obtain additional information; however, none was available.
 
Additional Manufacturer Narrative
Udi #: (b)(4).Device was not returned.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.X-ray review indicates there is new cup was cemented and stable.Femur was drilled under c-arm intensification and then reamed due to bone status.Femoral component was impacted in the appropriate position & anteversion.Postop limb lengths were symmetrical, rom full flexion, abduction limited to about 20 degrees with impingement of the neck onto the acetabular component.This was with the leg in neutral.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
FREEDOM CONSTR HD 36MM T1 STD
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9608349
Report Number0001825034-2020-00314
Device Sequence Number16804802
Product Code KWZ
UDI-Device Identifier00880304203464
UDI-Public00880304203464
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K030047
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number11-107018
Device Lot Number395440
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/02/2020
Supplement Date Received by Manufacturer04/30/2020
Initial Report FDA Received Date01/20/2020
Supplement Report FDA Received Date05/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient Weight95